# SDR ASAA9780287

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Frozen
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - AFTER ARRIVAL OF FLT 191, CREW REPORTED THE L2 DOOR WOULD NOT OPEN.  DRIED MOISTURE FROM SEAL AND DOOR JAMB AND OPERATED NORMALLY.  (M)
